MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION S7 SYSTEM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STEALTHSTATION S7 SYSTEM; INSTRUMENT, STEREOTAXIC
Model Number 9733856R
Medical Device Problem Code Environmental Compatibility Problem (2929)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other relevant device(s) are: product id: 9735225r, serial/lot #: unknown, ubd: unknown, udi#: unknown.No parts have been received by the manufacturer for evaluation.Device manufacturing date is unavailable.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported that the video card in the computer was failing.When the surgeon monitor was connected, the computer shut down.There was no patient present when this issue was identified.
 
Additional Manufacturer Narrative
A medtronic representative went to the site to perform a system checkout.Hardware parts were replaced and the system passed checkout.(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received additional information that the cause or contributing factors related to the reported issue were unknown.
 
Additional Manufacturer Narrative
Continuation of d11: section d information references the main component of the system.Other relevant device(s) are: product id:9734477 , serial/lot : (b)(6) h3, h6: the computer was returned for product analysis.The computer booted normally to the application screen.The installed programs started and ran normally.No automatic shutdowns were observed.No problems detected.Fdm10, fdr213, fdc67 are applicable to the computer analysis.Fdm10, fdr114, fdc4307 are applicable to the system checkout.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
STEALTHSTATION S7 SYSTEM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9328420
Report Number1723170-2019-05630
Device Sequence Number1926984
Product Code HAW
UDI-Device Identifier00613994603678
UDI-Public00613994603678
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9733856R
Device Catalogue Number9733856R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2019
Supplement Date Received by Manufacturer01/08/2020
05/13/2020
06/01/2020
Initial Report FDA Received Date11/15/2019
Supplement Report FDA Received Date01/29/2020
05/19/2020
06/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H10..."; "SEE H10...."